# SDR UIEA2021092002058

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,846 hours
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: False Indication
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU DOOR STATUS MSG(  PERFORMED FIM 49-11 FAULT TREE 959, APU STARTING PROBLEMS. NO DEFECTS FOUND. PERFORMED APU BITE PROCEDURE IAW FIM 49-11 FAULT TREE 958. NO FAULTS FOUND AT THIS TIME. STARTED AND SHUTDOWN APU MULTIPLE TIMES IAW B767  AMM 49-11-00. OPS CHECK GOOD.  )
